Bulletin of Symbolic Logic

The ABC's of Mice

Ernest Schimmerling

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic Volume 7, Number 4 (2001), 485-503.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.bsl/1182353824

Mathematical Reviews number (MathSciNet)
MR1867953

Zentralblatt MATH identifier
0994.03043

JSTOR
links.jstor.org

Citation

Schimmerling, Ernest. The ABC's of Mice. Bull. Symbolic Logic 7 (2001), no. 4, 485--503. http://projecteuclid.org/euclid.bsl/1182353824.


Export citation